PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 113 | 2 | 169-175
Tytuł artykułu

The stability radius of an operator of Saphar type

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A bounded linear operator T on a complex Banach space X is called an operator of Saphar type if its kernel is contained in its generalized range $⋂_{n=1}^{∞} T^n(X)$ and T is relatively regular. For T of Saphar type we determine the supremum of all positive numbers δ such that T - λI is of Saphar type for |λ| < δ.
Słowa kluczowe
Kategorie tematyczne
Czasopismo
Rocznik
Tom
113
Numer
2
Strony
169-175
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-03-08
poprawiono
1994-10-18
Twórcy
  • Mathematisches Institut I, Universität Karlsruhe, Postfach 6980, D-76128 Karlsruhe, Germany
Bibliografia
  • [1] H. Bart and D. C. Lay, The stability radius of a bundle of closed linear operators, Studia Math. 66 (1980), 307-320.
  • [2] S. R. Caradus, Generalized Inverses and Operator Theory, Queen's Papers in Pure and Appl. Math. 50, Queen's Univ., 1978.
  • [3] K. H. Förster, Über die Invarianz einiger Räume, die zum Operator T-λ A gehören, Arch. Math. (Basel) 17 (1966), 56-64.
  • [4] K. H. Förster and M. A. Kaashoek, The asymptotic behaviour of the reduced minimum modulus of a Fredholm operator, Proc. Amer. Math. Soc. 49 (1975), 123-131.
  • [5] S. Ivanov, On holomorphic relative inverses of operator-valued functions, Pacific J. Math. 78 (1978), 345-358.
  • [6] T. Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. Analyse Math. 6 (1958), 261-322.
  • [7] M. Mbekhta, Généralisation de la décomposition de Kato aux opérateurs paranormaux et spectraux, Glasgow Math. J. 29 (1987), 159-175.
  • [8] M. Mbekhta, Résolvant généralisé et théorème spectrale, J. Operator Theory 21 (1989), 69-105.
  • [9] P. Saphar, Contribution à l'étude des applications linéaires dans un espace de Banach, Bull. Soc. Math. France 92 (1964), 363-384.
  • [10] C. Schmoeger, Ein Spektralabbildungssatz, Arch. Math. (Basel) 55 (1990), 484-489.
  • [11] C. Schmoeger, The punctured neighbourhood theorem in Banach algebras, Proc. Roy. Irish Acad. 91A (1991), 205-218.
  • [12] C. Schmoeger, Relatively regular operators and a spectral mapping theorem, J. Math. Anal. Appl. 175 (1993), 315-320.
  • [13] M. A. Shubin, On holomorphic families of subspaces of a Banach space, Mat. Issled. 5 (1970), 153-165 (in Russian); English transl.: Integral Equations Operator Theory 2 (1979), 407-420.
  • [14] J. Zemánek, The stability radius of a semi-Fredholm operator, Integral Equations Operator Theory 8 (1985), 137-143.
  • [15] J. Zemánek, The reduced minimum modulus and the spectrum, ibid. 12 (1989), 449-454.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv113i2p169bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.